MathSciNet Relay Station
MathSciNet bibliographic data
MR2051422 (2005d:94065) 94A24 (94A40)
Yu, Wei; Rhee, Wonjong; Boyd, Stephen; Cioffi, John M. Iterative water-filling for Gaussian vector multiple-access channels. IEEE Trans. Inform. Theory 50 (2004), no. 1, 145–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement